# SDR DHL9672233C

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SKIN CONTOUR IRREGULAR ON UPPER SURFACE OF NR 5 SLAT IN AREA OF I/B TRACK ATTACH POINT.  CUT OUT DAMAGED PORTION OF SLAT, INSTALLED DOUBLER REPAIR PER SRM 57-50-3, 14 BY 6.
